# SDR HKGA201910108008

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Frame 17
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 17 FAILSAFE BETWEEN STRINGERS 20R-21R HAS CORROSION. MIN REMAINING THICKNESS .027" (REF EMB NDI 51-00-04 REV 3). DRILLED NEW FAILSAFE (IAW EMB120 SRM 51-26-00 REV 58). INSTALLED NEW FAILSAFE (IAW EMB120 SRM 51-40-02 REV 58).
